Alert archive / California / Wind Advisories in 2006
Wind Advisory 2, NWS Sacramento, CA
NWS Sacramento, CA issued this wind advisory at Jan 22, 2006, 1:15 AM PST. It took effect at Jan 22, 2006, 10:00 AM PST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jan 22, 2006, 1:15 AM PST (09:15 UTC)
- In effect from
- Jan 22, 2006, 10:00 AM PST
- Expired
- Jan 22, 2006, 6:00 PM PST
- In force
- 8 hr
- Issued by
- NWS Sacramento, CA
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KSTO 220915 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 115 AM PST SUN JAN 22 2006 ...GUSTY WINDS ACROSS THE REGION TODAY... .SURFACE HIGH PRESSURE BUILDING INTO THE GREAT BASIN WILL CONTRAST WITH LOW PRESSURE OVER SOUTHERN CALIFORNIA TO BRING GUSTY WINDS TO INTERIOR NORTHERN CALIFORNIA TODAY. THE STRONGEST WINDS ARE EXPECTED IN WESTERN PORTIONS OF THE SACRAMENTO VALLEY AND CARQUINEZ STRAIT AND DELTA THIS AFTERNOON...AS WELL AS THE CLEAR LAKE AREA. GUSTY WINDS ARE ALSO EXPECTED THROUGH FAVORED CANYONS IN THE NORTHEAST FOOTHILLS AND MOTHERLODE. WINDS WILL BE STRONGEST THIS AFTERNOON...AND SUBSIDE AFTER SUNSET. CAZ015>018-064-066-067-222000- /O.NEW.KSTO.WI.Y.0002.060122T1800Z-060123T0200Z/ NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY- SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA- CLEAR LAKE/SOUTHERN LAKE COUNTY- NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-MOTHERLODE- 115 AM PST SUN JAN 22 2006 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 PM PST THIS AFTERNOON... NORTH WINDS WILL INCREASE THROUGH THE SACRAMENTO VALLEY THIS MORNING. BY THIS AFTERNOON...NORTH WINDS OF 20 TO 30 MPH WITH LOCAL GUSTS TO 45 MPH ARE EXPECTED. NORTHEAST WIND GUSTS UP TO 50 MPH ARE POSSIBLE IN WESTERN PORTIONS OF THE SACRAMENTO VALLEY AND CARQUINEZ STRAIT AND DELTA THIS AFTERNOON...AS WELL AS THE CLEAR LAKE AREA. STRONG NORTHEAST WIND GUSTS OVER 50 MPH ARE ALSO LIKELY THROUGH FAVORED CANYONS IN THE MOTHERLODE AND NORTHEAST FOOTHILLS OF THE SACRAMENTO VALLEY THIS AFTERNOON. WINDS WILL SUBSIDE THIS EVENING. TRAVELERS...ESPECIALLY THOSE IN HIGH PROFILE VEHICLES...SHOULD BE PREPARED FOR SUDDEN STRONG WIND GUSTS THROUGHOUT THE DAY TODAY. USE EXTRA CAUTION. $$ SG
3 follow-up statements
000 WWUS76 KSTO 221937 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 1137 AM PST SUN JAN 22 2006 ...GUSTY WINDS ACROSS THE REGION TODAY... .SURFACE HIGH PRESSURE BUILDING INTO THE GREAT BASIN COMBINED WITH LOW PRESSURE OVER SOUTHERN CALIFORNIA WILL PRODUCE STRONG GUSTY WINDS TO INTERIOR NORTHERN CALIFORNIA. THE STRONGEST WINDS ARE EXPECTED IN WESTERN PORTIONS OF THE SACRAMENTO VALLEY AND CARQUINEZ STRAIT AND DELTA THIS AFTERNOON IN ADDITION TO THE CLEAR LAKE AREA. GUSTY WINDS ARE ALSO EXPECTED THROUGH FAVORED CANYONS IN THE NORTHEAST FOOTHILLS AND MOTHERLODE. WINDS WILL BE STRONGEST THIS AFTERNOON...AND SUBSIDE AFTER SUNSET. CAZ015>018-064-066-067-230200- /O.CON.KSTO.WI.Y.0002.000000T0000Z-060123T0200Z/ NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY- SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA- CLEAR LAKE/SOUTHERN LAKE COUNTY- NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-MOTHERLODE- 1137 AM PST SUN JAN 22 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS AFTERNOON. WINDS WILL SUBSIDE THIS EVENING. TRAVELERS...ESPECIALLY THOSE IN HIGH PROFILE VEHICLES...SHOULD BE PREPARED FOR SUDDEN STRONG WIND GUSTS THROUGHOUT THE DAY TODAY. USE EXTRA CAUTION. $$
000 WWUS76 KSTO 221950 CCA NPWSTO URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE SACRAMENTO CA 1146 AM PST SUN JAN 22 2006 ...GUSTY WINDS ACROSS THE REGION TODAY... .SURFACE HIGH PRESSURE BUILDING INTO THE GREAT BASIN COMBINED WITH LOW PRESSURE OVER SOUTHERN CALIFORNIA WILL PRODUCE STRONG GUSTY WINDS TO INTERIOR NORTHERN CALIFORNIA. THE STRONGEST WINDS ARE EXPECTED IN WESTERN PORTIONS OF THE SACRAMENTO VALLEY AND CARQUINEZ STRAIT AND DELTA THIS AFTERNOON IN ADDITION TO THE CLEAR LAKE AREA. GUSTY WINDS ARE ALSO EXPECTED THROUGH FAVORED CANYONS IN THE NORTHEAST FOOTHILLS AND MOTHERLODE. WINDS WILL BE STRONGEST THIS AFTERNOON...AND SUBSIDE AFTER SUNSET. CAZ015>018-064-066-067-230200- /O.COR.KSTO.WI.Y.0002.000000T0000Z-060123T0200Z/ NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY- SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA- CLEAR LAKE/SOUTHERN LAKE COUNTY- NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-MOTHERLODE- 1146 AM PST SUN JAN 22 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS AFTERNOON. NORTH WINDS OF 20 TO 30 MPH WITH LOCAL GUSTS TO 45 MPH ARE EXPECTED. NORTHEAST WIND GUSTS UP TO 50 MPH ARE POSSIBLE IN WESTERN PORTIONS OF THE SACRAMENTO VALLEY AND CARQUINEZ STRAIT AND DELTA THIS AFTERNOON...AS WELL AS THE CLEAR LAKE AREA. STRONG NORTHEAST WIND GUSTS OVER 50 MPH ARE ALSO LIKELY THROUGH FAVORED CANYONS IN THE MOTHERLODE AND NORTHEAST FOOTHILLS OF THE SACRAMENTO VALLEY THIS AFTERNOON. WINDS WILL SUBSIDE THIS EVENING. TRAVELERS...ESPECIALLY THOSE IN HIGH PROFILE VEHICLES...SHOULD BE PREPARED FOR SUDDEN STRONG WIND GUSTS THROUGHOUT THE DAY TODAY. USE EXTRA CAUTION. $$
000 WWUS76 KSTO 230200 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 600 PM PST SUN JAN 22 2006 CAZ015>018-064-066-067-230300- /O.CAN.KSTO.WI.Y.0002.000000T0000Z-060123T0200Z/ NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY- SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA- CLEAR LAKE/SOUTHERN LAKE COUNTY- NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-MOTHERLODE- 600 PM PST SUN JAN 22 2006 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS CANCELLED THE WIND ADVISORY FOR THE SACRAMENTO VALLEY...ADJACENT SIERRA NEVADA FOOTHILLS...DELTA...AND SOUTHERN LAKE COUNTY. WINDS HAVE SUBSIDED ACROSS MOST OF THE REGION EARLY THIS EVENING...HOWEVER LOCALLY GUSTY NORTH WINDS OF 15 TO 25 MPH WILL CONTINUE OVERNIGHT ALONG THE WEST SIDE OF THE SACRAMENTO VALLEY AND ACROSS THE HIGHER TERRAIN OF LAKE COUNTY. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sacramento, CA wrote its last area forecast discussion before this wind advisory went out at Jan 21, 9:30 PM PST, 3 hours 45 minutes earlier.
Area forecast discussion, Jan 21, 9:30 PM PST, 3 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SACRAMENTO CA 930 PM PST SAT JAN 21 2006 .DISCUSSION... FAST MOVING SYSTEM NOW MOVING INTO NORTHERN CALIFORNIA FROM THE NORTH. THIS SYSTEM WILL MOVE RAPIDLY THROUGH THE REGION OVERNIGHT AND MAY BRING A FEW SHOWERS TO THE HIGHER TERRAIN OF THE NORTHERN SIERRA NEVADA. BREEZY NORTH WINDS ARE FORECAST FOR SUNDAY IN THE WAKE OF THE SYSTEM. DRY CONDITIONS WILL CONTINUE THROUGH MID-WEEK WITH OFFSHORE FLOW. && AVIATION... VFR CONDITIONS EXPECTED OVERNIGHT WITH A FEW SHOWERS OVER THE HIGHER TERRAIN AS A FAST MOVING SYSTEM MOVES THROUGH NORTHERN CALIFORNIA. AREAS OF MVFR/IFR CIGS ALONG THE SIERRA NEVADA FOOTHILLS AND EAST SIDE OF THE CENTRAL VALLEY. AREAS OF MVFR AND LCL IFR CONDITIONS ARE EXPECTED IN THE VALLEY FROM SACRAMENTO SOUTH AROUND SUNRISE. VFR CONDITIONS WITH GUSTY NORTHEASTERLY WINDS ARE EXPECTED SUNDAY. && .STO WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, Jan 21, 7:00 AM PST, 18 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SACRAMENTO CA 700 AM PST SAT JAN 21 2006 CAZ013>019-063-064-066>069-221500- SHASTA LAKE AREA/NORTHERN SHASTA COUNTY- BURNEY BASIN/EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY- CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY- CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY- MOUNTAINS SOUTHWESTERN SHASTA TO NORTHERN LAKE COUNTIES- CLEAR LAKE/SOUTHERN LAKE COUNTY-MOTHERLODE- EAST FOOTHILLS/NORTH SACRAMENTO VALLEY- WESTERN PLUMAS COUNTY/LASSEN PARK-WEST SLOPE NORTHERN SIERRA NEVADA- 700 AM PST SAT JAN 21 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR INTERIOR NORTHERN CALIFORNIA. .DAY ONE...TODAY AREAS OF FOG HAVE FORMED IN THE SAN JOAQUIN VALLEY THIS MORNING AND MAY BECOME LOCALLY DENSE THROUGH MID MORNING...OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN... SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. THE LATEST WEATHER INFORMATION IS AVAILABLE ON THE INTERNET AT (LOWER CASE): HTTP://WWW.WRH.NOAA.GOV/STO
Nearby
Wind Advisories in California, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.